PDA

View Full Version : Klonopin Withdrawal. Please help me



alovinmama
04-12-11, 19:20
I hope I can post about Klonopin here since it's a benzo like Diazepam and I couldn't find a section for Klonopin. Anyway, I could really use some help, guidance and reassurance.

I started taking 0.5 of klonopin every morning 6 weeks ago. I started doing this at the same time I started taking Celexa. About 6 days ago I reduced the Klonopin by a quarter to .37 mg. Now I've been feeling ok for the past 5 days, but today I had a scary "episode" --- half of my face went numb!! From my eye to my chin and everything in between was numb. It went away after about 10 minutes but still has some residual tingling a couple of hours later. Now I have heightened anxiety and quite frankly am freaking out, with lots of questions.

Is the numbing a symptom of withdrawal? I thought I was taking it slowly and hoping to avoid withdrawal after what I thought was a low dose for a relatively short period of time. Is it possible to have withdrawal after only 6 weeks of daily useage at 0.5? I had planned on cutting it to 0.25 mg after a week and then doing that for a week but now I am nervous about doing so...

Do you think the numbness is anxiety, withdrawal, the klonopin itself causing the numbess...?

I would be grateful for any help from anyone who has been through this or is knowledgeable on this matter. I am feeling so overwhelmed and scared.

Help please!